Advertisement

Ukrainian Mathematical Journal

, Volume 67, Issue 9, pp 1447–1456 | Cite as

Asymptotic Representations for the Solutions of One Class of Nonlinear Differential Equations of the Second Order

  • O. R. Shlepakov
Article
  • 39 Downloads

We establish asymptotic representations for the solutions of one class of nonlinear differential equations of the second order with rapidly and regularly varying nonlinearities.

Keywords

English Translation Nonlinear Differential Equation Asymptotic Representation Combustion Theory Order Nonlinear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Belozerova, “Asymptotic properties of one class of solutions of essentially nonlinear second-order differential equations,” Mat. Stud., 29, No. 1, 52–62 (2008).MathSciNetzbMATHGoogle Scholar
  2. 2.
    M. O. Bilozerova, “Asymptotic representations of solutions of second-order differential equations with nonlinearities in a certain sense close to power nonlinearities,” Nauk. Visn. Cherniv. Univ., Issue 374, 34–43 (2008).Google Scholar
  3. 3.
    M. A. Belozerova, “Asymptotic representations of solutions of nonautonomous second-order differential equations with nonlinearities close to power-type nonlinearities,” Nelin. Kolyvannya, 12, No. 1, 3–15 (2009); English translation: Nonlin. Oscillations, 12, No. 1, 1–14 (2009).Google Scholar
  4. 4.
    V. M. Evtukhov and M. A. Belozerova, “Asymptotic representations of the solutions of essentially nonlinear nonautonomous secondorder differential equations,” Ukr. Mat. Zh., 60, No. 3, 310–331 (2008); English translation: Ukr. Math. J., 60, No. 3, 357–383 (2008).Google Scholar
  5. 5.
    V. M. Evtukhov and N. G. Drik, “Asymptotic representations of solutions of one class of nonlinear nonautonomous second-order differential equations,” Soobshch. Akad. Nauk. Gruz. SSR, 133, No. 1, 29–32 (1989).MathSciNetzbMATHGoogle Scholar
  6. 6.
    V. M. Evtukhov and N. G. Drik, “Asymptotic behavior of solutions of a second order nonlinear differential equation,” Georg. Math. J., 3, No. 2, 101–120 (19960.Google Scholar
  7. 7.
    V. M. Evtukhov, V. I. Vishnyakov, and G. S. Dragan, “Nonlinear Poisson–Boltzmann equation in spherical symmetry,” Phys. Rev., 76, No. 3, 1–5 (2007).Google Scholar
  8. 8.
    V. M. Evtukhov and V. M. Khar’kov, “Asymptotic representations of solutions of essentially nonlinear second-order differential equations,” Differents. Uravn., 43, No. 9, 1311–1323 (2007).MathSciNetGoogle Scholar
  9. 9.
    V. M. Evtukhov and A. M. Samoilenko, “Asymptotic representations of solutions of nonautonomous ordinary differential equations with regularly varying nonlinearities,” Differents. Uravn., 47, No. 5, 628–650 (2011).MathSciNetzbMATHGoogle Scholar
  10. 10.
    V. M. Evtukhov and O. R. Shlepakov, “Asymptotic representations of solutions of essentially nonlinear systems of ordinary differential equations with regularly and rapidly varying nonlinearities,” Ukr. Mat. Zh., 64, No. 9, 1165–1185 (2012); English translation: Ukr. Math. J., 64, No. 9, 1326–1349 (2013).Google Scholar
  11. 11.
    V. M. Evtukhov, Asymptotic Representations of Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Kiev (1998).Google Scholar
  12. 12.
    S. P. Hastings and A. B. Poor, “A nonlinear problem from combustion theory: Linan’s problem,” SIAM J. Math. Anal., 14, No. 3, 425–430 (1983).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    S. P. Hastings and A. B. Poor, “Linan’s problem from combustion theory. Pt II,” SIAM J. Math. Anal., 16, No. 2, 331–340 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    V. Maric, Regular Variation and Differential Equations, Springer, Berlin (2000).CrossRefzbMATHGoogle Scholar
  15. 15.
    E. Seneta, Regularly Varying Functions, Springer, Berlin (1976).CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  • O. R. Shlepakov
    • 1
  1. 1.Mechnikov Odessa National UniversityOdessaUkraine

Personalised recommendations